# SDR ASOA2012062901837

- Difficulty date: June 14, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Part time: 986,088 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB CRACKED AT 3RD STEP FROM TOP JUST INBD OF GAS STRUT SUPPORT BRACKET.  INSTALLED GAS STRUT SUPPORT BRACKET ASSY ONTO AFT WEB ASSY ONTO PAX DOOR IAW SRM 51-42-06.  REMOVED HANDRAIL STOP CUP FROM AFT WEB TO GAIN ACCESS FOR REPAIR.  INSTALLED HANDRAIL STOP CUP ONTO AFT WEB ONTO PAX DOOR IAW SRM 51-42-21.   REPAIRED CRACKED AFT WEB ASSY AT 3RD STEP JUST INBD OF GAS STRUT SUPPORT BRACKET IAW REO 601R-52-11-702.  REQ'S FILLET SEAL & PAINT AROUND REPAIR AREA.  SEALED AREA AROUND WEB IAW SRM 51-23-00.  PAINTED REPAIRED AREA IAW SRM 200 51-25-01 AS DIRECTED BY 601R-52-11-702, REV C.  EC/TC REQ'D FOR REO 601R-52-11-702.  C/W EC/TC REO 601R-52-11-702 AND MET ALL THE REQUIREMENTS OF REO 601R-52-11-702, REV C.  RII FOUND TO BE SATISFACTORY.
